# SDR QXEA2009020500079

- Difficulty date: February 2, 2009
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 18,276 hours, 13,419 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Fire Exting
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SFO - FIRE SYS FAULT STATUS MESSAGE.  PLACED ON MEL 26-00-1.  RETURNED TO SERVICE.  2/5 MDC SHOWS NO CURRENT FAULT.  FAULT HISTORY SHOWS FIRE EX CONTROL UNIT O/P DISCRETE ENG BLT 1.  COMPLIED WITH FIM TASK 26-10-01-810-808-A01.  SYSTEM TEST GOOD.  CLEAR MEL.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
